# SDR SCNA99518

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, HILOCKS WERE FOUND CORRODED AT BS 440 RBL 14 AT FLOORBEAM TO FLOOR SUPPORT ATTACHMENT.  FLOORBEAM FOR THIS SECTION WAS REPLACED PER 53108.
